# SDR SWIA201641986

- Difficulty date: February 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 37,606 hours, 30,981 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CHAFED AT CENTER L/E CAP.  REPLACED RT INBD FLAP VANE CENTER CAP IAW SRM AND STS EA.
